# SDR AALA2020031749001

- Difficulty date: March 13, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 60,413 hours, 22,729 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320182
- Part serial: 71165
- Condition: Arced
- Location: Cockpit
- Part time: 8,086 hours, 4,483 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL ARCING AT LOWER CENTER POST CAPTAINS WINDSHIELD. REPLACED WINDSHIELD PER TASK CARD 56-94-01.
